Skip to content
Back
Journal article
Confinement tonicity on epidemic spreading: AES Almocera et al.
AES Almocera
,
AH González
and
EA Hernandez-Vargas
Journal of mathematical biology, Vol.88(4), p.46
01/01/2024
Share
Export
Metrics
Details
Metrics
1
Record Views
Details
Title
Confinement tonicity on epidemic spreading: AES Almocera et al.
Creators
AES Almocera
AH González
EA Hernandez-Vargas
Publication Details
Journal of mathematical biology, Vol.88(4), p.46
Publisher
Journal of mathematical biology
Identifiers
997015139101851
Academic Unit
Mathematics and Statistical Science
Language
English
Resource Type
Journal article
Show the rest
Details